# SDR GNB2005F00003

- Difficulty date: January 11, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N54ZP
- Make and model: Cessna 404
- Aircraft serial: 4040694
- Engine: Cont GTSIO520F
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 58171029
- Condition: Corroded
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED HYDRAULIC PRESSURE CHECK.  LINE LAYING ON DUCTING FOR HEATING CAUSING CORROSION TO FORM.  (SW01200502894) (K)
